# SDR SWAA2025071791330

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 56,427 hours, 37,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER SCUFF PLATE HAS A LARGE CENTER DENT AND CRACK ON ITS RADIUS.  REMOVED AND REPLACED PER AMM 53-11-02-401-NG (CARGO DOOR SCUFF PLATE - REMOVAL/INSTALLATION - PERMANENT) AFT CARGO DOOR CENTER SCUFF PLATE.
